Periods and the asymptotics of a diophantine problem: I

Ben Lichtin Department of Mathematics, University of Rocheten

TBD mathscidoc:1701.332764

Arkiv for Matematik, 30, (1), 105-131, 1989.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:37 uploaded by arkivadmin ] [ 314 downloads ] [ 0 comments ]
@inproceedings{ben1989periods,
  title={Periods and the asymptotics of a diophantine problem: I},
  author={Ben Lichtin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203537010150573},
  booktitle={Arkiv for Matematik},
  volume={30},
  number={1},
  pages={105-131},
  year={1989},
}
Ben Lichtin. Periods and the asymptotics of a diophantine problem: I. 1989. Vol. 30. In Arkiv for Matematik. pp.105-131. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203537010150573.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved